# SDR IPXA1565343

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 780-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR PANEL BS 780-820 RBL 46-62 HAS EDGE DAMAGE AND A MISSING INSERT.  VERIFIED DAMAGE IAW SRM 53-00-50-1A.  FABRICATED FLOOR PANEL PN 143N5457-90 AT BS 780-820, RBL 45-65 FROM A402H LOT NR 962199 IAW EO B757-5320-9692-G.
